# SDR F3LA200200094

- Difficulty date: February 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION AT SCREW HOLES ON TRANSITION PANEL AT STA 500-520.  FABRICATED AND INSTALLED REPLACEMENT TRANSITION PANEL PER SRM 51-21-41.
